# SDR NACA2021072900001

- Difficulty date: July 29, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 85,029 hours, 14,332 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Engine
- Condition: Intermittent
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE HPSOV EICAS ON DESCENT. MEL 36-11-02-02. FOUND LH ENGINE HPSOV T1 TERMINAL WIRE HAD CHAFED. REPAIRED WIRE WITH SPLICE PER SWPM 20-10-11.REVERSED MEL MAINTEINANCE PROCEDURE. PERFORMED AIR SUPPLY BITE TEST PER AMM 36-23-00 BITE CHECK OKAY
